# SDR QXEA9801580

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Rivets
- Condition: Loose
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY DOOR COVER HAS LOOSE RIVETS ON AFT DOOR TRACK SEAT.  REMOVED LOOSE RIVETS.  INSTALLED NEW RIVETS.
